| Catalog Number |
MC330716 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is not available for return.The device evaluation will proceed with the available information with results sent in final report.
Event or Problem Description
An event involved a 102" (259 cm) appx 8.3 ml ext set bifuse pur standard bore/smallbore w/clave¿ clear, spiros¿ w/red cap, dual check valve, 1.2 micron filter, luer lock where it was reported that the filter in antiarrhythmic drugs (aads) standard concentration tubing leaking.The line was changed.There was unknown patient involvement, and no reported patient harm.
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.A device history review was conducted, and no nonconformities were found that would have led to the reported complaint.Updated information in b5 and concomitant products field.
Event or Problem Description
Additional information was received where the customer confirmed that the aads that was used during the reported issue was amino acids dextrose solution and there was patient involvement, and no patient harm reported.